American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C62) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 91 found      Go to page: 1 2 3 4

[61] Frederick P. Gardiner and Nikola Lakic. Universal Teichm\"uller space. Math. Surveys Monogr. 76 (1999) 299-322.
Book volume table of contents   
View Article: PDF

[62] Frederick P. Gardiner and Nikola Lakic. Quadratic differentials, Part II. Math. Surveys Monogr. 76 (1999) 83-108.
Book volume table of contents   
View Article: PDF

[63] Frederick P. Gardiner and Nikola Lakic. The Bers embedding. Math. Surveys Monogr. 76 (1999) 125-143.
Book volume table of contents   
View Article: PDF

[64] Frederick P. Gardiner and Nikola Lakic. Isomorphisms and automorphisms. Math. Surveys Monogr. 76 (1999) 155-176.
Book volume table of contents   
View Article: PDF

[65] Peter W. Jones and Lesley A. Ward. Fuchsian Groups, Quasiconformal Groups, and Conical Limit Sets. Trans. Amer. Math. Soc. 352 (2000) 311-362. MR 1458326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Shen Yu-Liang. On the extremality of quasiconformal mappings and quasiconformal deformations. Proc. Amer. Math. Soc. 128 (2000) 135-139. MR 1616613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Tatsuhiko Yagasaki. The groups of quasiconformal homeomorphisms on Riemann surfaces. Proc. Amer. Math. Soc. 127 (1999) 2727-2734. MR 1600094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] A. Hirshberg and R. M. Shortt. A version of Strassen's Theorem for vector-valued measures. Proc. Amer. Math. Soc. 126 (1998) 1669-1671. MR 1443832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] R. M. Shortt. Correction to ``Strassen's theorem for vector measures''. Proc. Amer. Math. Soc. 126 (1998) 1883-1883. MR 1443855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Baisheng Yan and Zhengfang Zhou. Stability of weakly almost conformal mappings. Proc. Amer. Math. Soc. 126 (1998) 481-489. MR 1415344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Allen Weitsman. On the dilatation of univalent planar harmonic mappings. Proc. Amer. Math. Soc. 126 (1998) 447-452. MR 1415341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] J. W. Cannon and E. L. Swenson. Recognizing constant curvature discrete groups in dimension 3. Trans. Amer. Math. Soc. 350 (1998) 809-849. MR 1458317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Nikola Lakic. An isometry theorem for quadratic differentials on Riemann surfaces of finite genus. Trans. Amer. Math. Soc. 349 (1997) 2951-2967. MR 1390043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Edgar Reich. An approximation condition and extremal quasiconformal extensions. Proc. Amer. Math. Soc. 125 (1997) 1479-1481. MR 1389534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Edson de Faria. Quasisymmetric distortion and rigidity of expanding endomorphisms of $S^1$. Proc. Amer. Math. Soc. 124 (1996) 1949-1957. MR 1307509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Li Zhong. Closed geodesics and non-differentiability of the metric in infinite-dimensional Teichmüller spaces . Proc. Amer. Math. Soc. 124 (1996) 1459-1465. MR 1301053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Clifford J. Earle and Frederick P. Gardiner. Geometric Isomorphisms between Infinite Dimensional Teichmüller Spaces. Trans. Amer. Math. Soc. 348 (1996) 1163-1190. MR 1322950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] A. Erëmenko and D. H. Hamilton. On the area distortion by quasiconformal mappings . Proc. Amer. Math. Soc. 123 (1995) 2793-2797. MR 1283548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Martin Chuaqui. A unified approach to univalence criteria in the unit disc . Proc. Amer. Math. Soc. 123 (1995) 441-453. MR 1233965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Pekka Koskela. The degree of regularity of a quasiconformal mapping . Proc. Amer. Math. Soc. 122 (1994) 769-772. MR 1204381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Michel Zinsmeister. Sur les r\'eflexions des courbes de Lavrentiev . Proc. Amer. Math. Soc. 120 (1994) 1177-1180. MR 1172956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Dov Aharonov. The hexagonal packing lemma and Rodin Sullivan conjecture . Trans. Amer. Math. Soc. 343 (1994) 157-167. MR 1162100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Yair N. Minsky. On rigidity, limit sets, and end invariants of hyperbolic $3$-manifolds . J. Amer. Math. Soc. 7 (1994) 539-588. MR 1257060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Manouchehr Ghamsari. Sobolev and quasiconformal extension domains . Proc. Amer. Math. Soc. 119 (1993) 1179-1188. MR 1169028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Tadeusz Iwaniec and Vladimír Šverák. On mappings with integrable dilatation . Proc. Amer. Math. Soc. 118 (1993) 181-188. MR 1160301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Craig A. Nolder. A quasiregular analogue of a theorem of Hardy and Littlewood . Trans. Amer. Math. Soc. 331 (1992) 215-226. MR 1036007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] J. M. Anderson and A. Hinkkanen. Univalence criteria and quasiconformal extensions . Trans. Amer. Math. Soc. 324 (1991) 823-842. MR 994162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Zbigniew Slodkowski. Holomorphic motions and polynomial hulls . Proc. Amer. Math. Soc. 111 (1991) 347-355. MR 1037218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] K. Astala and F. W. Gehring. Crickets, zippers and the Bers universal Teichm\"uller space . Proc. Amer. Math. Soc. 110 (1990) 675-687. MR 1028037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Zheng-Xu He. Solving Beltrami equations by circle packing . Trans. Amer. Math. Soc. 322 (1990) 657-670. MR 974518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 91 found      Go to page: 1 2 3 4